# SDR SWIA202164340

- Difficulty date: December 17, 2021
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH OVERWING EMER DOOR SURROUND DOOR STOP PADS WORN   (C CHECK RO 02-12-2022)   REMOVED AND REPLACED 6EA NEW STOP PADS P/N: 600-31385-3 AT RH OVERWING EMERGENCY DOOR SURROUND CRJ-200 AMM 52-21-00-400-803.
